Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 30, 2011, 5:04 PM MDT for Sedgwick County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2011, 5:04 PM MDT (23:04 UTC)
- Expired
- May 30, 2011, 5:26 PM MDT
- In force
- 22 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sedgwick County, CO
The radar
The Goodland radar (KGLD), 175 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:45 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WUUS55 KBOU 302304 SVRBOU COC115-302345- /O.NEW.KBOU.SV.W.0014.110530T2304Z-110530T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 504 PM MDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN SEDGWICK COUNTY IN NORTHEAST COLORADO * UNTIL 545 PM MDT * AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF SIXTEEN-MILE CORNER...OR 13 MILES SOUTH OF JULESBURG...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIXTEEN-MILE CORNER AND JULESBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4100 10205 4076 10206 4075 10229 4100 10231 TIME...MOT...LOC 2305Z 217DEG 30KT 4083 10219 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
264 WWUS55 KBOU 302326 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 526 PM MDT MON MAY 30 2011 COC115-302336- /O.CAN.KBOU.SV.W.0014.000000T0000Z-110530T2345Z/ SEDGWICK CO- 526 PM MDT MON MAY 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEDGWICK COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4100 10205 4076 10206 4075 10229 4100 10231 TIME...MOT...LOC 2326Z 217DEG 30KT 4097 10205 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:15 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 30, 3:15 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 PM MDT MON MAY 30 2011 .SHORT TERM...UPPER TROUGH MOVING OUT OF THE FOOTHILLS THIS AFTERNOON INTERACTED WITH COOL MOIST AIRMASS OVER I-25 CORRIDOR AND WELD COUNTY TO PRODUCE A ROUND OF STRONG THUNDERSTORMS WHICH IS PRESENTLY MOVING INTO LOGAN AND MORGAN COUNTIES. ENVIRONMENT IS STRONGLY SHEARED WITH NORTHERLIES AT THE SURFACE AND WEST-SOUTHWEST FLOW ALOFT. SOME STORMS HAVE GENERATED SHORT-LIVED FUNNEL CLOUDS AND POSSIBLY ONE OR TWO TORNADOES. THUNDERSTORMS WILL CONTINUE MOVING ACROSS THE NORTHEAST PLAINS THROUGH THE EARLY EVENING. BEHIND THIS SHORTWAVE...STRONG WESTERLY WINDS HAVE BEGUN MOVING OUT OF THE MOUNTAINS. DEW POINTS HAVE BEGUN DROPPING NEAR THE FOOTHILLS WHICH WILL CONTINUE THROUGH TONIGHT. WEST WINDS ARE EXPECTED TO CONINUE INTO THE EVENING AND THEN DECREASE AFTER THE SUN SETS. UPPER LEVEL RIDGING WILL BE BUILDING OVER THE STATE OVERNIGHT WHICH SHOULD SUPPRESS ANY MOUNTAIN SHOWER ACTIVITY AND BRING DRY WEATHER TO THE STATE FOR TUESDAY. MID-LEVEL WARMING WILL SPREAD OVER THE STATE TOMORROW. HIGHS WILL CLIMB TO AROUND 80 DEGREES ACROSS THE PLAINS AND INTO THE 50S OVER THE HIGHER MOUNTAINS. .LONG TERM...A MUCH WARMER THAN NORMAL PERIOD WILL COME TO NORTHEASTERN COLORADO TUESDAY THROUGH NEXT WEEKEND AS A BROAD RIDGE BUILDS OVER THE SOUTHERN STATES. SOUTHWESTERLY FLOW ALOFT WILL KEEP WARM ADVECTION OVER THE STATE ALONG WITH SOME SUBTROPICAL MOISTURE TO ALLOW A SLIGHT CHANCE OF THUNDERSTORMS A FEW DAYS OF THE WEEK. WEDNESDAY AFTERNOON...A WEAK DISTURBANCE COMBINED WITH A SLIGHT SURGE OF SUBTROPICAL MOISTURE OVER SOUTHEASTERN COLORADO WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS MAINLY SOUTH OF I76 AND EAST OF THE METRO AREA...AS WELL AS OVER THE HIGH COUNTRY SOUTH OF I70. THURSDAY WILL BE WARM AGAIN BUT WINDY AS A PACIFIC NORTHWEST UPPER TROUGH PUSHES CLOSER TO BRING STRONGER SOUTHWEST WINDS OVER THE AREA. THERE WILL BE JUST A SLIGHT CHANCE OF STORMS AND SHOWERS OVER THE FAR NORTHEASTERN CORNER THURSDAY AFTERNOON AS WELL. THE TROUGH WILL MOVE EAST OVER THE NORTHERN ROCKIES THURSDAY NIGHT THROUGH FRIDAY NIGHT WHICH BRINGING SLIGHTLY COOLER TEMPERATURES FRIDAY THROUGH THE WEEKEND. MAIN CONCERN CONTINUES TO BE THE UNSEASONABLY WARM TEMPERATURES. FOR THE MOUNTAINS THIS WILL IMPACT THE SNOWMELT...SEE THE HYDROLOGY DISCUSSION BELOW. FOR THE FRONT RANGE FOOTHILLS...SOUTH PARK AND NORTHEAST PLAINS FIRE WEATHER ISSUES MAY START CROPPING UP AS FUELS GET DRIER. MAIN AREA OF CONCERN WILL BE SOUTH PARK...THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE AREAS MAINLY ON THURSDAY AND FRIDAY NO HIGHLIGHTS AT THIS TIME BUT IT WILL BE SOMETHING TO KEEP AN EYE ON. && .AVIATION...CONVECTION WILL CLEAR OUT OF DENVER AREA BY 5 PM. CIGS WILL THEN REMAIN VFR OVERNIGHT. GUSTY WEST WINDS SPREADING ACROSS THE DENVER AREA BY 6 PM WILL CONTINUE WELL INTO THE EVENING BEFORE CALMING DOWN. SPEEDS OF 20 TO 30 MPH WILL BE COMMON OVER KDEN. GUSTS UP TO 45 MPH WILL OCCUR AT KBJC. LESS WEATHER AND WINDS FOR TUESDAY. && .HYDROLOGY...MOUNTAIN TEMPERATURES WILL CLIMB ABOVE NORMAL IN THE MIDDLE OF THE WEEK WITH HIGHS IN THE UPPER 50S AND 60S IN THE MOUNTAINS...AND MID 70S TO LOWER 80S IN THE MOUNTAIN VALLEYS. OVERNIGHT LOWS ARE EXPECTED TO REMAIN ABOVE FREEZING IN THE MOUNTAINS. THIS WILL RESULT IN INCREASING SNOW MELT DURING THE LATTER HALF OF THE WEEK. LOW LYING AREAS NEAR RIVERS AND CREEKS CAN EXPECT FLOODING. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && KDRBY/KRIEDERMAN
Hazardous weather outlook, May 30, 11:07 AM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1107 AM MDT MON MAY 30 2011 COZ030>051-311200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1107 AM MDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED ACROSS NORTHERN COLORADO THROUGH THIS AFTERNOON. PEAK WIND GUSTS WILL BE IN THE 35 TO 45 MPH RANGE ON THE PLAINS...WITH GUSTS UP TO 60 MPH IN THE HIGHER MOUNTAINS AND FOOTHILLS. SCATTERED LIGHT RAIN SHOWERS ARE ALSO EXPECTED OVER THE MOUNTAINS...WITH MINOR SNOW ACCUMULATIONS POSSIBLE AT ELEVATIONS ABOVE 10 THOUSAND FEET. THE WINDS ON THE PLAINS WILL DECREASE THIS EVENING...WITH A SLOWER DECREASE IN THE MOUNTAINS AND FOOTHILLS OVERNIGHT. AN UPPER LEVEL TROUGH MOVING FROM THE CENTRAL ROCKIES TO THE NORTHERN PLAINS COMBINED WITH A SURFACE LOW OVER KANSAS AND NEBRASKA WILL PRODUCE THE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG RIDGE OF HIGH PRESSURE BUILDING TO THE SOUTHEAST OF THE AREA WILL BRING DRY AND MUCH WARMER THAN NORMAL CONDITIONS FOR THE REMAINDER OF THE WEEK. THESE SIGNIFICANTLY WARMER AFTERNOON TEMPERATURES WILL CAUSE RAPID SNOW MELT IN THE HIGH COUNTRY. AS A RESULT...THE ONSET OF HEAVY RUNOFF AND FLOODING ON MANY CREEKS AND STREAMS IS EXPECTED. WITH SOUTHWESTERLY FLOW ALOFT AND WARM TEMPERATURES...EXPECT DRY AND WINDY CONDITIONS MAINLY SOUTH OF THE INTERSTATE 70 CORRIDOR. A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR WEDNESDAY OVER THE EASTERN CENTRAL PLAINS...THEN OVER THE REST OF THE AREA BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/KRIEDERMAN
In the hours before
Local storm report, May 30, 3:32 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 18 SE ROGGEN 39.99N 104.13W
05/30/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0318 PM HAIL 15 SE ROGGEN 40.02N 104.17W
05/30/2011 M0.75 INCH WELD CO TRAINED SPOTTER
0315 PM HAIL 12 SE ROGGEN 40.05N 104.21W
05/30/2011 M0.75 INCH WELD CO TRAINED SPOTTER
0257 PM HAIL 12 SE KEENESBURG 39.99N 104.36W
05/30/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0226 PM HAIL KEENESBURG 40.11N 104.52W
05/30/2011 M1.25 INCH WELD CO TRAINED SPOTTER
0219 PM HAIL 1 ENE KEENESBURG 40.11N 104.50W
05/30/2011 M1.25 INCH WELD CO TRAINED SPOTTER
BROKEN CAR WINDOWS AND SHREDDED LEAVES
&&
FREDINSpecial weather statement, May 30, 3:34 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 334 PM MDT MON MAY 30 2011 COZ044-302215- MORGAN COUNTY CO- 334 PM MDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MORGAN COUNTY AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ADENA SCHOOL...OR 10 MILES SOUTHWEST OF FORT MORGAN. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS... WELDONA...TWELVE-MILE CORNER...ORCHARD...LOG LANE VILLAGE...JACKSON RESERVOIR...HOYT...GOODRICH...FORT MORGAN...BRUSH...ANTELOPE SPRINGS...ADENA SCHOOL AND ADENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF SAFETY. && LAT...LON 4044 10357 4002 10362 4001 10413 4044 10412 TIME...MOT...LOC 2134Z 180DEG 0KT 4015 10391
Special weather statement, May 30, 3:35 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT MON MAY 30 2011
COZ048-302215-
LOGAN COUNTY CO-
335 PM MDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
WESTERN LOGAN COUNTY
AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF PAWNEE
PASS...OR 13 MILES WEST OF STERLING...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD...
WESTPLAINS...PEETZ...PAWNEE PASS...PADRONI...NORTH STERLING
RESERVOIR...MERINO...LOGAN CORNERS...ILIFF...ATWOOD AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.
&&
LAT...LON 4100 10321 4098 10298 4047 10314 4046 10344
4054 10344 4055 10353 4098 10357
TIME...MOT...LOC 2135Z 214DEG 28KT 4070 10342Special weather statement, May 30, 3:59 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 359 PM MDT MON MAY 30 2011 COZ048-302245- LOGAN COUNTY CO- 359 PM MDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOGAN COUNTY AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THE LINE EXTENDED FROM PEETZ TO NEAR STERLING TO EAST OF MERINO AND WAS MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TWIN BUTTES...ST PETERSBURG...PROCTOR...ILIFF...FLEMING...CROOK AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF SAFETY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4100 10302 4099 10268 4045 10270 4045 10331 TIME...MOT...LOC 2158Z 206DEG 32KT 4070 10306
Special weather statement, May 30, 4:32 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 432 PM MDT MON MAY 30 2011 COZ050-051-302300- SEDGWICK COUNTY CO-PHILLIPS COUNTY CO- 432 PM MDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEDGWICK COUNTY WESTERN PHILLIPS COUNTY AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WILL MOVE INTO WESTERN SEDGWICK AND WESTERN PHILLIPS COUNTIES. THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH AS THEY MOVE NORTHEAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES... SEDGWICK...PAOLI...OVID...MARKS BUTTE...HOLYOKE...HIGHLAND CENTER... HAXTUN AND FAIRFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4099 10228 4046 10220 4046 10264 4099 10263 TIME...MOT...LOC 2232Z 216DEG 38KT 4084 10249
Special weather statement, May 30, 5:00 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 500 PM MDT MON MAY 30 2011 COZ050-051-302330- SEDGWICK COUNTY CO-PHILLIPS COUNTY CO- 500 PM MDT MON MAY 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEDGWICK COUNTY NORTHEASTERN PHILLIPS COUNTY AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF SIXTEEN-MILE CORNER...OR 12 MILES NORTH OF HOLYOKE...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SIXTEEN-MILE CORNER...PLEASANT VALLEY...JULESBURG...HOLYOKE AND AMHERST. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4100 10207 4055 10207 4056 10237 4100 10238 TIME...MOT...LOC 2300Z 215DEG 45KT 4080 10225
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:42 PM MDT | Areal Flood Advisory | BOU | Grand | 4 days |
| May 30, 1:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 20 min |
| May 30, 2:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| May 30, 2:20 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| May 30, 2:24 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| May 30, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 28 min |
| May 30, 2:49 PM MDT | Tornado Warning | BOU | Adams | 26 min |
| May 30, 3:00 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 30 min |
| May 30, 3:34 PM MDT | Special Weather Statement | BOU | Morgan | 41 min |
| May 30, 3:35 PM MDT | Special Weather Statement | BOU | Logan | 40 min |
| May 30, 3:53 PM MDT | Tornado Warning | BOU | Washington | 22 min |
| May 30, 3:59 PM MDT | Special Weather Statement | BOU | Logan | 46 min |
| May 30, 4:32 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 28 min |
| May 30, 5:00 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.